# SDR SIMA20150521001

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 11,562 hours, 7,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO CLOSE.  CLEANED & LUBED PAX DOOR HINGE & SHOOT BOLTS, CHECKED ROLLERS IAW AMM 52-11-00.
